# SDR AALA202107161379

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,367 hours, 33,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR ASSIST BOTTLE READS 0 PSI. REPLACED DIAPHRAGM AND SERVICED DOOR ASSIST BOTTLE (AALA202107160100) PER AMM 52-10-00.
